# SDR ASAA2019112531420

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 37,405 hours, 13,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT SIDE EMERGENCY LIGHTS FWD OF OVERWING EXITS AND OUTSIDE R/H LOWER GROUND EMERGENCY LIGHT ONLY STAYED ON FOR < 2 MINUTES BEFORE GOING OUT. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK POWER SUPPLY S/N 47234 AND OPS CHECKED GOOD IAW B737-800 AMM 33-51-06-960-804 AND RESEATED OUTSIDE R/H LOWER GROUND EMERGENCY LIGHT BULB IAW B737-800 AMM 33-51-04-960-801.
